# SDR DXTA2014070705812

- Difficulty date: July 6, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N397QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800144
- Aircraft time: 6,379 hours, 4,237 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Dirty
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER A LANDING CYCLE, BRAKES SHUDDER & GRAB WHEN STOPPING ACFT.  THIS OCCURS UNDER 3 KTS TO PARK.  ACCOMPLISHED BRAKE BLEEDING PROCEDURE IAW MM 32-42-10.  CLEANED ALL BRAKE ASSEMBLIES, PERFORMED HIGH SPEED TAXI WITH SEVERAL STOPS. NO DEFECTS NOTED AT THIS TIME. ACFT OK FOR CONTINUED SERVICE.
